# SDR 98ZZZX1851

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Defective
- Location: Antenna
- Component: Ameriking
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER REPORTS A DIFFICULTY WITH AMERIKING ELT MODEL AK450 ANTENNAS SLIDING OUT OF CLIPS LOCATED ON THE SIDE OF ELT BRACKET.  SUBMITTER CORRECTED DEFECT BY WRAPPING ANTENNA WITH ELECTRICAL TAPE.
